| Lost password
17 users onlineYou are not loggend in.  Login
Anyone out there with more (related) problems?
 1
 1
11/26/98 01:32
Tom Hill

not registered

11/26/98 01:32
Tom Hill

not registered

Anyone out there with more (related) problems?

My Dupuytren's started about 30 years ago. Big ropey growths all over both hands. Seems to be growing into the carpal tunnel now.

Am I the only one here with Ledderhose disease (same stuff in the feet)? (It curls your toes and thickens the tendon down the bottom of your foot. This one hurts.)

Any one else with sort of transient arthritis?

Peyronie's?

Sudden onset of allergic reaction to beef and pork?

I've met one lady with the same problems, only hers are worse.

Email if you'd like - Misery loves company!

06/20/99 02:06
Bill Hill

not registered

06/20/99 02:06
Bill Hill

not registered

Dupytrens & Ledderhose

I have had a deformed pinky finger on my left hand for a dozen years. Now I am developing what I know is the same thing on my right foot. The mound that is forming on the foot bottom tendon is starting to give a level of discomfort not quite up to being called pain. I am 56.

08/05/02 02:22
eeeli

not registered

08/05/02 02:22
eeeli

not registered

Kenaloge

My doctor has been injecting Kenalog (this spelling is probably wrong) into my knuckle pads and dupes. The injections have stopped the growth and made them them far less swollen. The trick is to get them early. I have more range of motion now. It has even worked on the lumps on my feet. Ask you doctor about it. It has worked wonders for me.

08/05/02 02:50
jimh 
08/05/02 02:50
jimh 
kenalog

Your GP did the injections? How did he find out about it - does he know a lot about Dupuytren's?

I'd like to ask my GP about this and I'm hoping he doesn't just give me a blank look.

08/10/02 02:37
JERRY 
08/10/02 02:37
JERRY 
D/C

Hi Leslie,

Your rapidly deteriorating condition may have been caused by the following:

Please DO NOT use Glucosamine in any form or take more dosage of vitamin C then is found in a multi. Be mindful of lotions and ointments that may include any Collagen producing ingredients. The reason for ceasing the use of Glucosamine and the C is that they are heavy producers of the dreaded Collagen, our arch enemy.

Watch for my notice of a questionnaire that will be posted in the Forum and elsewhere requesting info from fellow sufferers. I hope you will be a contributor.

Good Luck

 1
 1
Glucosamine   elsewhere   ingredients   Ledderhose   injections   questionnaire   contributor   problems   discomfort   following   requesting   injecting   condition   sufferers   deteriorating   Dupuytren   transient   producers   ointments   developing